- Lithium. // Reactions Weekly;7/10/2010, Issue 1309, p27
The article describes the case of a 35-year-old woman who developed adynamic ileus while under lithium treatment regimen for bipolar disorder.
- Clozapine. // Reactions Weekly;1/29/2011, Issue 1336, p15
The article describes the case of a 35-year-old man who developed paralytic ileus after receiving clozapine.
- Small bowel obstruction secondary to intramural haematoma: 2 case reports. // Reactions Weekly;8/27/2011, Issue 1366, p30
The article describes two case reports on older men who received treatment with warfarin but developed small bowel obstruction secondary to intramural haematoma.
- Vincristine: Paralytic ileus in an elderly patient: case report. // Reactions Weekly;Nov2013, Issue 1477, p33
The article presents a case study of a woman diagnosed with acute lymphoblastic leukaemia who was given chemotherapy including vincristine and developed paralytic ileus during treatment.
- Clozapine. // Reactions Weekly;Aug2014, Vol. 1515 Issue 1, p74
The article presents a case study of a 33-year-old woman who developed a paralytic ileus while receiving treatment with clozapine.
- Obturator hernia: a rare cause of acute small bowel obstruction. Shiue-Wei Lai; Tzu-Chuan Huang // Indian Journal of Medical Research;Jul2014, Vol. 140 Issue 1, p151
The article focuses on the case of an 89 year old woman diagnosed with obturator hernia with intestinal obstruction, which follows her complaints of diffuse abdominal pain for a day in April 2012.
- Prior uterine perforation resulting in intestinal obstruction in a subsequent pregnancy. Seow-En, I.; Seow-Choen, F.; Tseng, P. // Techniques in Coloproctology;Dec2010, Vol. 14 Issue 4, p369
The article presents a case study of a 30-year-old pregnant woman who was presented with intestinal obstruction and was diagnosed with uterine perforation.
- Abdominal cocoon: a unique presentation in an immunodeficient infant. Browne, Lorna; Patel, Jigar; Guillerman, R.; Hanson, Imelda; Cass, Darrell // Pediatric Radiology;Feb2012, Vol. 42 Issue 2, p263
Abdominal cocoon is a rare disorder that may pose a diagnostic conundrum in patients presenting with intermittent symptoms of small bowel obstruction. We describe the imaging findings of a unique case of abdominal cocoon that presented in infancy.
- Carbamazepine/lorazepam overdose. // Reactions Weekly;Mar2015, Vol. 1543 Issue 1, p58
The article presents a case study of a 58-year-old man who developed ileus, progressive stupor and seizure activity following an overdose of carbamazepine and lorazepam.